# SDR SWAA2024122372730

- Difficulty date: November 30, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 29,980 hours, 14,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY AFT WALL STA 663 AND APPROX. LBL 8 VAPOR BARRIER ATTACH ANGLE IS CRACKED AT RIVET HOLE IN VERTICAL FLANGE.<[01] CUT AND REMOVED DAMAGED SECTION OF ATTACH ANGLE IAW SRM 57-10-10-2R-5;[02] COMPLIED WITH SURFACE INSPECTION OF CUTOUT AND HOLE PROBE INSPECTION PER NDT MANUAL PART6 51-00-00 PROCEDURE 16 AND 23. NO DEFECTS NOTED;[03] FABRICATED PARTS IAW SRM 57-10-10-2R-5;[04] VERIFIED FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5; OK TO INSTALL.;[05] REPAIRED IAW SRM 55-10-10-2R-2 AND EA# M-24-157-02340;[06] C/W INSPECTION;[07] C/W INSPECTION
